RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazakov, Aleksandr Leonidovich

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 41
Presentations: 1

Number of views:
This page:2091
Abstract pages:7451
Full texts:2144
References:843
Main Scientist Researcher
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person29389
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/607706
http://orcid.org/0000-0002-3047-1650

Publications in Math-Net.Ru
2020
1. A. L. Kazakov, L. F. Spevak, “Approximate and exact solutions to the singular nonlinear heat equation with a common type of nonlinearity”, The Bulletin of Irkutsk State University. Series Mathematics, 34 (2020),  18–34  mathnet
2. A. L. Kazakov, P. D. Lebedev, A. A. Lempert, “On covering bounded sets by collections of circles of various radii”, The Bulletin of Irkutsk State University. Series Mathematics, 31 (2020),  18–33  mathnet  isi
3. Alexander L. Kazakov, Lev F. Spevak, Lee Ming-Gong, “On the construction of solutions to a problem with a free boundary for the non-linear heat equation”, J. Sib. Fed. Univ. Math. Phys., 13:6 (2020),  694–707  mathnet
4. P. D. Lebedev, A. L. Kazakov, A. A. Lempert, “Numerical methods for the construction of packings of different balls into convex compact sets”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:2 (2020),  173–187  mathnet  elib
5. A. L. Kazakov, A. A. Lempert, Trung Thanh Ta, “On unequal balls packing problem in three-dimensional space”, UBS, 87 (2020),  47–66  mathnet
2019
6. A. L. Kazakov, “Построение и исследование точных решений со свободной границей нелинейного уравнения теплопроводности c источником”, Mat. Tr., 22:2 (2019),  54–75  mathnet
7. A. L. Kazakov, A. A. Lempert, A. B. Stolbov, B. G. Saneev, S. P. Popov, “Principles of creating technology for modeling and forecasting the development of regional fuel and energy complexes of Russia and Mongolia in respect the energy cooperation between the two countries”, Program Systems: Theory and Applications, 10:4 (2019),  3–24  mathnet
8. A. L. Kazakov, “On exact solutions to a heat wave propagation boundary-value problem for a nonlinear heat equation”, Sib. Èlektron. Mat. Izv., 16 (2019),  1057–1068  mathnet
9. P. D. Lebedev, A. L. Kazakov, “Construction of optimal covers by disks of different radii for convex planar sets”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  137–148  mathnet  elib
10. A. L. Kazakov, A. A. Lempert, Q. M. Le, “On multiple coverings and packings problems in a two-dimensional non-Euclidean space”, UBS, 81 (2019),  6–25  mathnet
11. A. L. Kazakov, O. A. Nefedova, L. F. Spevak, “Решение задач об инициировании тепловой волны для нелинейного уравнения теплопроводности методом граничных элементов”, Zh. Vychisl. Mat. Mat. Fiz., 59:6 (2019),  1047–1062  mathnet  elib
2018
12. A. L. Kazakov, P. A. Kuznetsov, L. F. Spevak, “On a three-dimensional heat wave generated by boundary condition specified on a time-dependent manifold”, The Bulletin of Irkutsk State University. Series Mathematics, 26 (2018),  16–34  mathnet
13. A. L. Kazakov, P. A. Kuznetsov, “On analytic solutions of the problem of heat wave front movement for the nonlinear heat equation with source”, The Bulletin of Irkutsk State University. Series Mathematics, 24 (2018),  37–50  mathnet
14. A. L. Kazakov, P. A. Kuznetsov, “On the analytic solutions of a special boundary value problem for a nonlinear heat equation in polar coordinates”, Sib. Zh. Ind. Mat., 21:2 (2018),  56–65  mathnet  elib; J. Appl. Industr. Math., 12:2 (2018), 255–263  elib  scopus
15. A. L. Kazakov, Sv. S. Orlov, S. S. Orlov, “Construction and study of exact solutions to a nonlinear heat equation”, Sibirsk. Mat. Zh., 59:3 (2018),  544–560  mathnet  elib; Siberian Math. J., 59:3 (2018), 427–441  isi  elib  scopus
16. P. D. Lebedev, A. L. Kazakov, “Iterative methods for the construction of planar packings of circles of different size”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  141–151  mathnet  elib
2017
17. A. L. Kazakov, P. D. Lebedev, “Algorithms for constructing optimal $n$-networks in metric spaces”, Avtomat. i Telemekh., 2017, 7,  141–155  mathnet  mathscinet  elib; Autom. Remote Control, 78:7 (2017), 1290–1301  isi  scopus
2016
18. A. L. Kazakov, L. F. Spevak, O. A. Nefedova, “Solution of a two-dimensionel problem on the motion of a heat wave front with the use of power series and the boundary element method”, The Bulletin of Irkutsk State University. Series Mathematics, 18 (2016),  21–37  mathnet
19. A. L. Kazakov, S. S. Orlov, “On some exact solutions of the nonlinear heat equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  112–123  mathnet  mathscinet  elib
20. A. L. Kazakov, A. A. Lempert, G. L. Nguen, “An algorithm of packing congruent circles in a multiply connected set with non-Euclidean metrics”, Num. Meth. Prog., 17:2 (2016),  177–188  mathnet
2015
21. A. L. Kazakov, P. A. Kuznetsov, A. A. Lempert, “On construction of heat wave for nonlinear heat equation in symmetrical case”, The Bulletin of Irkutsk State University. Series Mathematics, 11 (2015),  39–53  mathnet
22. A. L. Kazakov, L. F. Spevak, “Numerical and analytical study of processes described by the nonlinear heat equation”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:4 (2015),  42–48  mathnet  elib
23. A. L. Kazakov, P. D. Lebedev, “Algorithms of optimal packing construction for planar compact sets”, Num. Meth. Prog., 16:2 (2015),  307–317  mathnet
2014
24. I. V. Bychkov, A. L. Kazakov, A. A. Lempert, D. S. Bukharov, A. B. Stolbov, “The intelligent management system of development of regional transport-logistic infrastructure”, Probl. Upr., 2014, 1,  27–35  mathnet; Autom. Remote Control, 77:2 (2016), 332–343  isi
25. A. L. Kazakov, P. A. Kuznetsov, “On a boundary value problem for a nonlinear heat equation in the case of two space variables”, Sib. Zh. Ind. Mat., 17:1 (2014),  46–54  mathnet  mathscinet; J. Appl. Industr. Math., 8:2 (2014), 227–235
26. A. L. Kazakov, P. A. Kuznetsov, L. F. Spevak, “On a degenerate boundary value problem for the porous medium equation in spherical coordinates”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  119–129  mathnet  mathscinet  elib
2013
27. A. L. Kazakov, A. A. Lempert, D. S. Bukharov, “On segmenting logistical zones for servicing continuously developed consumers”, Avtomat. i Telemekh., 2013, 6,  87–100  mathnet  mathscinet; Autom. Remote Control, 74:6 (2013), 968–977  isi  scopus
28. A. L. Kazakov, T. A. Batagaeva, “Investigation of the stability of simple quasi-Toeplitz tridiagonal systems with unlimited dimension”, The Bulletin of Irkutsk State University. Series Mathematics, 6:3 (2013),  25–37  mathnet
29. A. A. Lempert, A. L. Kazakov, D. Bukharov, “Mathematical model and program system for solving a problem of logistic objects placement”, UBS, 41 (2013),  270–284  mathnet; Autom. Remote Control, 76:8 (2015), 1463–1470  isi
2012
30. V. N. Ushakov, A. R. Matviychuk, A. V. Ushakov, A. L. Kazakov, “On the solutions construction of the problem of convergence to a fixed point in time”, The Bulletin of Irkutsk State University. Series Mathematics, 5:4 (2012),  95–115  mathnet
31. A. L. Kazakov, L. F. Spevak, “Boundary element method and power series method for one-dimensional non-linear filtration problems”, The Bulletin of Irkutsk State University. Series Mathematics, 5:2 (2012),  2–17  mathnet
32. A. L. Kazakov, “Application of characteristic series for constructing solutions of nonlinear parabolic equations and systems with degeneracy”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  114–122  mathnet  elib
33. D. S. Bukharov, A. L. Kazakov, “VIGOLT system for solving transport logistics optimization problems”, Num. Meth. Prog., 13:3 (2012),  65–74  mathnet
2011
34. A. L. Kazakov, A. A. Lempert, “An approach to optimization in transport logistics”, Avtomat. i Telemekh., 2011, 7,  50–57  mathnet  mathscinet  zmath; Autom. Remote Control, 72:7 (2011), 1398–1404  isi  scopus
2010
35. A. L. Kazakov, “Application of the generalized method of characteristic series to the construction of a solution of an initial-boundary value problem for a system of quasi-linear equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:2 (2010),  91–108  mathnet  elib
2009
36. A. L. Kazakov, “The Generalized Cauchy Problem for a Quasilinear System with Two Singularities”, Sib. Zh. Ind. Mat., 12:4 (2009),  51–63  mathnet  mathscinet
2008
37. A. L. Kazakov, “Построение решений обобщенной задачи Коши с данными на трех поверхностях в классе аналитических функций”, Sib. Zh. Ind. Mat., 11:1 (2008),  63–79  mathnet  mathscinet
2007
38. A. L. Kazakov, “The generalized Cauchy problem with data on two surfaces for a quasilinear analytic system”, Sibirsk. Mat. Zh., 48:5 (2007),  1041–1055  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:5 (2007), 837–848  isi  elib  scopus
2006
39. A. L. Kazakov, “On analytic solutions to the generalized Cauchy problem with data on three surfaces for a quasilinear system”, Sibirsk. Mat. Zh., 47:2 (2006),  301–315  mathnet  mathscinet  zmath  elib; Siberian Math. J., 47:2 (2006), 245–257  isi  elib  scopus
1997
40. S. P. Bautin, A. L. Kazakov, “A Cauchy problem with initial data on difference surfaces for a system with singularity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 10,  13–23  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:10 (1997), 11–21
1996
41. S. P. Bautin, A. L. Kazakov, “Some gas flows in a neighborhood of the axis or center of symmetry with reflected shock waves”, Dokl. Akad. Nauk, 347:2 (1996),  195–198  mathnet  mathscinet  zmath; Dokl. Math., 41:3 (1996), 123–126

2010
42. A. L. Kazakov, “From Letter to the Editor”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010),  285  mathnet  elib

Presentations in Math-Net.Ru
1. Построение специальных точных решений квазилинейного уравнения теплопроводности
A. L. Kazakov, Sv. S. Orlov
All-Russian conference "Modern Problems of Continuum Mechanics" devoted to 110 anniversary of L. I. Sedov
November 14, 2017 17:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021